Cold and Allergy Relief Tablet (Packet of 100)

Part #M498709  |  Item #7455005  |  Manufacturer Part #65212

Call for Pricing EACH
To see availability for this product, Create an Account.
Already a customer? Login

Product Details

  • Contains: Acetaminophen (250 mg), Chlorpheniramine Maleate USP (2.0 mg), Phenylephrine (decongestant - 5 mg)
  • These tablets relieve the discomfort of hay fever and allergy attacks by reducing swelling of nasal passages, relieving minor aches and pains and fever

Specifications

Package Quantity: Packet of 100

Product Type: Tablet